# SDR SIMA20011405

- Difficulty date: May 20, 2001
- Submitted: July 17, 2001
- Operation: Air carrier
- Aircraft: N263AE
- Make and model: Saab 340B
- Aircraft serial: 340B263
- System (JASC): 2300 · Communications System
- Part: Control Unit
- Part number: 5020066005
- Part serial: 0336
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALB - FLT 5110 - CAPTAINS PUSH TO TALK STAYS IN TRANSIT POSITION AT ALL TIMES.  DIVERTED TO ALB FOR MTX.  MAINTENANCE REMOVED AND REPLACED REMOTE ELECTRONIC UNIT IAW SAAB 340AMM CH 23-50-05.  OPS CHECK GOOD AT THIS TIME AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
